# SDR MALA976304

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 2613 · Overheat Detection
- Part: Hot Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT TAIL PIPE HOT CWP CAME ON INTERMITTENTLY.  REDUCED POWER AND LIGHT NEVER CAME ON AGAIN.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE RAN ENGINES AT TAKEOFF POWER AND VISUALLY CHECKED WIRES.  COULD NOT DUPLICATE THE PROBLEM.  ALL CHECKS GOOD AT THIS TIME.
